MAUDE Adverse Event Report: NIPRO (THAILAND) CORP. LTD. NIPRO BLOOD TUBING SET W/TP; BLOODLINE

NIPRO (THAILAND) CORP. LTD. NIPRO BLOOD TUBING SET W/TP; BLOODLINE
Model Number BL+A430/V912
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); High Blood Pressure/ Hypertension (1908)
Date of Event 04/11/2024
Type of Reportable Event Death
Event or Problem Description
3 hours and 46 minutes into dialysis treatment patient had a cardiac episode.Facility stated that they noted the patient to have arrived with hypertension prior to treatment.Blood pressure (bp) at 05:18am 211/100 heart rate (hr) 82, bp at 05:40am 220/86 hr 78.Treatment initiated at 05:50am (bp) at 196/110 (hr) 80.Ultrafiltration (ufr) reduced to 0.1 at 9:34am with bp 178/97 6 minutes prior and bp 183/89 8 minutes post.Machine alarmed with all blood pressure readings out of parameters.Treatment interrupted at 9:43am, reinfusion started with a total reinfusion volume of 300ml.At 9:57am bp 155/147 hr 168, 9:59am bp 203/167 hr 60, 10:00am bp 126/82 hr 77, 10:02am bp 126/28 hr 96.Dialysate flow rate (dfr): 700 blood flow rate (bfr): 400, then lowered to 375, then again to 350 during treatment uf goal 3.5.Other devices used nipro surdial dx hemodialysis system, 510k: k182940, serial# (b)(6) nipro elisio-h dialyzer, code dd+elisio-17h, lot number unknown.Facility did not retain the lot numbers used for the dialyzer or bloodline.Actual samples were discarded by the facility.Per facility patient did not have any recent hospitalization and no cause of death was provided.Multiple attempts made to obtain additional information, with no success.

Brand Name
NIPRO BLOOD TUBING SET W/TP
Common Device Name
BLOODLINE
Manufacturer (Section D)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8
bangnomko,
sena, ayuthaya 13110 ,
TH  13110,
MDR Report Key19337528
Report Number1056186-2024-00007
Device Sequence Number16789789
Product Code FJK
UDI-Device Identifier00383790008808
UDI-Public00383790008808
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/16/2024
Report Date (Section F) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBL+A430/V912
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/12/2024
Event Location Outpatient Treatment Facility
Date Report to Manufacturer05/16/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/16/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Death;
Patient SexMale
Date Report Sent to FDA05/16/2024